# SDR SWIA201844308

- Difficulty date: February 21, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 26,063 hours, 16,751 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, WHEN GEAR WAS RETRACTING, GEAR DISAGREE WARNING DISPLAYED.  DECLARED EMERGENCY AND LANDED NORMAL
